| Model Number |
1012475 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the procedure was to treat a heavily calcified lesion in the superficial femoral artery.The winn guide wire was advanced however resistance was met with the anatomy and the teflon coating was stripped from the core.After the procedure it was noted, there were particles of the guide wire in the 3.0x120mm armada 18 balloon dilatation catheter.No portion of the teflon coating was left in the patient anatomy.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
Subsequent to the initially filed reports, additional information was provided.It was reported polymer coating was peeling off the guide wire and the particles were noted inside the 3.0x120mm armada 18.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported peeled / delaminated was able to be confirmed.The reported difficult to advance was unable to be replicated in a testing environment due to the condition of the returned device.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that resistance was met with the heavily calcified anatomy resulting in the reported difficult to advance.Interaction with the heavily calcified anatomy resulted in the reported/noted peeled/delaminated teflon coating.Interaction/manipulation of the compromised device resulted in the noted multiple device damages (distal core kink, multiple proximal core bends on its entire length, polymer coating separated/torn/bunched/folded over itself).Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.